Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Anon_121162 posted:
I've been treated for PD for 12 years and I suffer from some severe dyskinesia, My doctor took me off the comtan cold turkey and reduced my sinimet by about 1/5 . The dyskinisisa disappeared but my life is a living hell, I'm immoble 18 hours a day, can barely make it to the baathrom. U think the meds should be tweaked a little more gently, any advice?
atti_editor responded:

Just wanted to check in and see how you are doing. If you haven't already, your question would be a good thing to speak with your doctor about. He/she needs to know how your medication is affecting you and should be able to work with you to find a level that works.

Best wishes,
sparky1109 replied to atti_editor's response:
My next appointment with my doctor is in June, however with the onset of milder weather and effect of withdrawal of the drug I'm feeling much better now.
atti_editor replied to sparky1109's response:
I'm glad to hear that you are feeling better!

Helpful Tips

Sensory symptoms in Parkinson's DiseaseExpert
Sensory complaints in PD are not uncommon, and include visual changes, loss of sense of smell, restless legs syndrome (RLS), and pain. ... More
Was this Helpful?
65 of 81 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center